# SDR ASAA0771914

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 29,205 hours, 12,767 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 602978200
- Condition: Contaminated
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED ELECTRICAL SMOKE ORIGINATING FROM REAR OF ACFT IMMEDIATELY AFTER T/O, ACCOMPLISHED CHECKLIST.  SMOKE DISSIPATED AFTER RIGHT PACK TURNED OFF.  REMOVED WATER SEPARATOR BAG.  FOUND OIL CONTAMINATION ON BAG.  PERFORMED FIM 2100 TASK 801.  NO VISIBLE SMOKE OR ODOR DETECTED.  RIGHT WATER SEPARATOR COALESCER BAG REPLACED REF MM 21-51-05.  RETURNED TO SERVICE.
